Semiparametric estimation in perturbed long memory series
Josu Arteche
Computational Statistics & Data Analysis, 2006, vol. 51, issue 4, 2118-2141
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(06)00239-8
Full text for ScienceDirect subscribers only.
Related works:
Working Paper: Semiparametric estimation in perturbed long memory series (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:51:y:2006:i:4:p:2118-2141
Access Statistics for this article
Computational Statistics & Data Analysis is currently edited by S.P. Azen
More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().